# SDR SWAA2017071915157

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 38,217 hours, 24,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25237
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ESCAPE HATCH AFT LIGHT INOP.  RELAMPED PER AMM.
